# SDR ASOA02055

- Difficulty date: January 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12005805003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE CENTER BUTT STRAP WAS FOUND CORRODED BETWEEN FRAMES 16 AND 21.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTION OF BUTT STRAP IAW SRM 51-40-02 AND ASA EO 120-53-0173.  (M)
